Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Abdominal pain, vaginal discharge, breast soreness. Taking mini pill. Pregnancy tests negative. Causes for symptoms?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11667 Questions
2 weeks ago i woke up feeling ill,it lasted all day, same next day, i also noticed certain foods made me feel breasts were sore, i started getting slight pain,lower abdomen both sides and also right down in my genitals. i took a pregnancy test. it was negitive.i stopped taking the XXXXXXX pill just incase. i was taking cerazette.i worked out how far pregnant i could have been and the latest i could have gotten a positive test if i was pregnant and waited and took a few more pregnancy tests a week later.if i was pregnant i would be at least 5weeks pregnant at the earliest by now but have gotten all negetive results. on sunday i started to feel better (still had sore breasts though) so i thought cant possibly be pregnant and started taking cerazette again.2 days ago i noticed the nausous feeling was back. my breasts are now so painfull that it hurts to brush past something or change my bra. the pain in my stomach is worse. it feels like electric shocks in both sides of my stomach, really low down and my breasts hurt not wearing a bra. i dont get periods on the XXXXXXX pill and havent had one( even with the 6 days i had off the pill) i am getting thick discharge though, its clear and doesnt smell but it is thick and unusual for me. the pain isnt all the time, infact tonight is the first time i had to stay where i was as it was to painfull to move, its not as bad now, it lasted about an hour and came in waves of pain(like electric shocks) ive also been feeling the electric shocks in my breast, very similer to the pain you get when your milk come in after giving birth.
Posted Fri, 4 May 2012 in Women's Health
Answered by Dr. Rakhi Tayal 39 minutes later
Thanks for posting your query.
Your symptoms are most likely due to the hormonal changes in your body.
If the repeated pregnancy tests have come negative then you can get an ultrasound scan of lower abdomen done to find out the cause of sharp intermittent pains and to rule out pregnancy.
While taking the minipill, the periods are not regular. Not having any withdrawal bleeding while you were off minipill for 6 days is not abnormal.
Please visit your gynecologist to undergo physical check up and also to undergo relevant investigations required in your case.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor